# SDR SWAA2021081712766

- Difficulty date: January 31, 2020
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 44,271 hours, 24,577 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 241 AF FIBERS PULLED OFF OF TOP SURFACE FROM TAPE REMOVAL / FABRICATED NEW FLOORBOARD IAW B737 SRM 53-00-50-2R-0; PARA 1A (NOTE); 4A (TABLE 204); BOEING DWG #144A5810-127 & BAC5085- STEP (8.4.2.2)- REV E. RESIN CURED @ 150Ï¿½F FOR 1 HOUR USING HEAT LAMP & AAR TOOL #30347- DUE 05/08/20.
